# SDR AALA201811019016

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 44,098 hours, 16,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LOWER EMERGENCY EXIT LIGHT PANEL BY 1L IS LOOSE. EXIT SIGN IS UPSIDE DOWN. SECURED PANEL AND REMOUNTED LIGHT. OK FOR SERVICE.
